Last night I took my birth control pill as usual, but instead of having a glass of water ready like I normally do, I waited a minute or so for someone to get me water. As I waited, I held the pill in my hand and fidgeted with it a bit. My hand was a little sweaty, so by the time I got my water to swallow the pill, I noticed that it didn't look as "glossy" anymore.
I'm on Microgynon, where the active pills are beige-coloured and have a sugar coating. I'm not sure if I just rubbed off some of the wax coating on the pill. As far as I know, that's what gives pills in general their glossy appearance. Besides this, the pill still had its beige colour and looked exactly like it was before. I've read that the coating doesn't contain any active ingredients anyway, but I want to be sure I took my pill correctly and that its effectiveness didn't decrease from my fingers rubbing on the coating.
Sorry if this sounds silly, but thanks in advance for any help.
Sounds like you just rubbed off some of the coating, and not any of the medication itself; this shouldn't impact the effectiveness at all. =)
Posts: 1352 | From: San Francisco | Registered: Jan 2013
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.